MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC. FLAREHAWK TIHAWK 9 INTERBODY FUSION DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC. FLAREHAWK TIHAWK 9 INTERBODY FUSION DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number FHTAS100299S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 accelus was informed of a revision surgery to remove an unlocked flarehawk 9 shim from a tihawk 9 implanted cage.The initial surgery took place on (b)(6) 2023.It was later reported that the shim was unlocked and migrating from the shell.During the revision procedure on (b)(6) 2023, the surgeon made incision on left side of patient and dissected down to the l5-s1 posterior joint on left side of patient.Retraction of the tissue was performed over left side l5-s1.The surgeon then removed the shim with the use of pituitaries.The surgeon was advised by vincent frazier (sales rep) to remove the shell per the surgical technique manual; however, they chose to leave the shell in place at l5-s1.In-depth assessment of exiting nerve roots and spinal were done, the procedure was then completed without issue.Reportedly, the patient was not experiencing any symptoms as a result of the migrated shim.No additional patient harm was reported during the revision surgery.

Brand Name
FLAREHAWK TIHAWK 9 INTERBODY FUSION DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC.
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC.
354 hiatt dr
palm beach gardens FL 33418
Manufacturer Contact
lauren kamer
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key18007440
Report Number3012797630-2023-00005
Device Sequence Number7582410
Product Code MAX
UDI-Device Identifier00810045530499
UDI-Public(01)00810045530499(10)02210262
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHTAS100299S
Device Catalogue NumberFHTAS100299S
Device Lot Number02210262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite